What is this pink patch near my anus which is itching and seems to be spreading ?
Pink patches near anes. Pink patches(color change. my skin color is black and its changing to pink color near anes) started near anes couple months ago. Its started itching now, seems spreading. what would be reason for this. pls suggest a medicine.
welcome to HealthcareMagic forum,
It seems to be a fungal infection .Take oral anti fungal medicine with topical anti fungal creams .Use it for a month depending upon what your dermatologist prescribes you.You would get to see the response in initial 2 weeks.
welcome to HealthcareMagic
The anal skin becoming pink is not normal and since it has developed itching and spreading then it is a sort of skin infection either fungal or bacterial.Please apply ointment containing antifungal/antibacterial and you should feel better.If things don't improve then consult a doctor for examination and treatment.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My husband had small raw pink patches on his butt crack that have developed to red and bloodied and have spread all the way down his crack. He is going to the doc tomorrow morning, but I was wondering if it sounds like a staph infection, fungal infection or something else. He doesn t shower daily and had had the symptoms for two weeks.
It started with anal itching, little swelling near anus... After one month consulted the doctor. He recommended diltiazem. It healed upto 90% but again worsen.. After applying diltiazem i noticed swelling on my bums which lasted 4 days. Doctors recommending again diltiazem. But too much pain while applying it and swelling of bum again happened like bitten by many ants.. The itching also spreads to testicles in a line
Hi, my butt hole itches before I have an episode of diarrhea. This has happened before, but only once and I blew it off. Now I am recovering from knee surgery and I m not sure if I should blame it on my narcotic medication or if I have Ulcerative Colitis (which I m very afraid I have). My butt hole stings unbearably when I attempt to wipe, and my butt crack has become dry, cracked, itchy, and incredibly painful and the pain goes all the way to my vagina. Even if I try to spread my ass cheeks at all, the pain is unbearable. Help me! I lead a healthy sex life and am very active, I am horrified and I need to know what s going on with me!
Hi Doctor, I am having skin infection on neck, eyebrow and ares near the eyes from last 6 months. I was prescribed Nuforce Cream, arythromycin tablets and tricot tablets. Infection decrease when i take medicine but it increases when I stop using them. Please help, its is very irritating.
Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...
A month ago I had surgery for an anal fissure. That surgery was successful. Unfortunately, I developed an abscess whee the doctor used numbing medication. The location is just outside the anus. The doctor, a colorectal surgeon, drained the abscess 2 days ago and inserted a drain tube. He said the abscess was about the diameter of a golf ball. However, he did not comment on the red swelling sensitive skin about 5 inches away from the abscess. The original abscess appears to be filling back up but not draining despite many sitz baths. I also did not get an antibiotic for what I believe is a skin infection in the outlying areas. Due to the back and forth visits trying to have this resolved, I am loosing confidence in him. I want to get a second opinion but don't know what type of doctor is best to see for an abscess. Any guidance is appreciated.
I am experiencing some tingling , slight swelling and tender to the touch on the right side of my face it began about a week ago along the upper side of the cheek bone and has since moved lower into my jaw and also up on the side of my head above...
Hi, I had/have a rash or something after a skin infection on left forearm. Er Doc said it Might allergy to the antibiotics. I got the rash 3 days after taking Keflex for 10 days. The rash got bigger for almost a week before it flattened out and...
Hi doctor, in the beginning i had a dry patch behind my lower leg, as i am prone to having very dry patches of skin around my legs and arms. However after having the dry patch behind my lower leg I began to scratch it while i would sleep, however it started leaking fluid and spread to my arms where i had the dry patches but the patches on my arm would form yellow crusts. So i went to my doctor and prescribed me with flucloxacillin antibiotics for a week and diagnosed me with skin infection. However, after one week the rashes did not go away and the doctor diagnosed me with impetigo and gave me flucloxacillin for two weeks. I only finished my given course of two weeks yesterday but it has not had any effect but rather spread the infection as it has formed tiny rashes around the wound where i have scratched it as it gets very itchy. I have been suffering with this for more than two months now and really want to get rid of it and would not want to be given another useless medicine. I also did a blood test and it came out healthy.